# SDR SWAA2023113013550

- Difficulty date: October 23, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ALONG AT PASSENGER CABIN (5 EA) 2023-650137<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ALONG AT PASSENGER CABIN (5 EA IAW B737-700 AMM-35-51-15-400-802 AND DWG-33510501 REV.IR;[02] TASK CARD COMPLETED
